# SDR SWAA2022110946509

- Difficulty date: September 29, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM STA 440 TO STA 500D; WL 156.5; LBL 22 TO 24. / ;FOUND PART TO BE OUT LIMITS;IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 AND SRM 53-30-53-0I-2 IDENTIFICATION 2;TOOL USED ID ATS2678;S/N UNKNOWN;DUE:04/2023.;[02] INSPECTED ACTION 1; VERIFIED MEASUREMENT TABLE;[03] RECEIVED EXTRUSION P/N BAC1496-444 LOT#1490548-1. LOCATED AND DRILLED EXTRUSION BETWEEN BS 396-BS500D;LBL22 WL156.5;IAW SRM 51-40-05;DWG#143A7501;DWG#143A7500. MADE SPLICE SIDEPLATE (1EA) FROM BAC149-444 LOT#1490548-1;LOCATED AND DRILLED IN BS 480+10;IAW SRM 53-00-53-2R-6 REPAIR 6.OK TO TREAT AND PRIME.;[04] VERIFIED FABRICATION AND OK TO TREAT AND PRIME GIVEN; CORRECTIVE ACTION 3;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON SIDEPLATES AND SPLICE SIDEPLATE;IAW SRM 51-20-01;SOPM 20-41-02.OK TO INSTALL BOND NUTPLATES.;[06] INSPECTED ACTION 5; OK TO INSTALL NUT PLATES;[07] INSTALLED BOND NUT PLATES IAW DWG#140N4500 REV. H;THE REMOVAL AND INSTALLATION IS COMPLETED WITH THE CUSTOMER CARD#TTG8Q004F0PU.ALL MAINTENANCE ACTION ARE COMPLETED REQUEST FINAL BUY OFF.;[08] PREVIUS TO CORRECTION ACTION 7 VERIFY SPLICE SIDEPLATE REPAIR IN BS 480+10;PER IAW SRM 53-00-53--2R-6 INSTALLED SPLICE SIDEPLATE REPAIR AT BS 480+10;PER IAW SRM 53-00-53-2R-6.;[11] RII VERIFIED CORRECTIVE ACTION ITEM 10; SPLICE INSTALLATION. THE SIDEWALL SUPPORT WAS NOT REMOVED ON THIS CARD; SEE TTG8Q004F0PU.
